# SDR FDEA200906142075

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140N25055
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB FOUND AT STA 1320 TO STA 1340, LBL 24.75, WL 207.10.  TO REPLACE WEB ANGLE. REMOVED AND REPLACE WEB (P/N 140N2506-1) AND ANGLE (PN 140N2505-5) AT STA 1320 TO STA 1340, LBL 24.75, WL 207.10 IAW DWG 140N2506, DWG 140N2505, AND SRM 51-40-02 REV. 96.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
